English  |  正體中文  |  简体中文  |  Items with full text/Total items : 63246/95943 (66%)
Visitors : 4840315      Online Users : 153
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/120036


    Title: An improved algorithm for the red-blue hitting set problem with the consecutive ones property
    Authors: Chang, Maw-Shang;Chung, Hsiao-Han;Lin, Chuang-Chieh
    Keywords: Design of algorithms;Covering problem;Hitting set;Consecutive ones property;Shortest path
    Date: 2010-09-30
    Issue Date: 2021-03-05 12:12:46 (UTC+8)
    Relation: Information Processing Letters 110(20), pp. 845–848
    DOI: 10.1016/j.ipl.2010.07.010
    Appears in Collections:[資訊工程學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML43View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback